# SDR SWAA2022060815413

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 67,817 hours, 39,892 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND PAST POSITION 1. USED ALT TO MOVE FLAPS TO 15 / [01] REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01. REMOVED AND REPLACED FLAP POSITION TRANSMITTER PER AMM 27-58-02. OPS CHECKS GOOD. OKAY FOR CONTINUED SERVICE.;[02] CHANGE FLAP POSITION TRANSMITTER TO FLAP POSITION INDICATOR PER AMM 27-58-02.
